Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: Mathematical Linguistics In The Soviet Union By Ferenc Papp

Reviewed Work: Mathematical Linguistics in the Soviet Union by Ferenc Papp
Review by: Blanche Grunig
La Linguistique
Vol. 4, Fasc. 2 (1968), p. 143
Stable URL: http://www.jstor.org/stable/30248111
Page Count: 1
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
[143]
    [143]